Linear independence measures for values of Heine series.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 449-460
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__284_4_164564,
author = {Masanori Katsurada},
title = {Linear independence measures for values of {Heine} series.},
journal = {Mathematische Annalen},
pages = {449--460},
year = {1989},
volume = {284},
number = {4},
zbl = {0653.10031},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164564/}
}
Masanori Katsurada. Linear independence measures for values of Heine series.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 449-460. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164564/